# SDR 96ZZZX1091

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7752L
- Make and model: Cessna R172E
- Aircraft serial: R1720428
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: 07560097
- Condition: Crushed
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE INSPECTION, AIRCRAFT FUEL FILTER REMOVED FOR INSPECTION AND FOUND CRUSHED.  THE FILTER HAD BEEN INSTALLED IN THE STRAINER IMPROPERLY.  REPLACED FILTER AND REINSTALLED CORRECTLY.
